The number of items in your shopping list has exceeded the maximum limit. Please remove some items, or create a new shopping list.
Oops. This product is only available in a minimum quantity of or more units
Roll over image to zoom in

Tylenol 8 HR Arthritis Pain Extended Release 650 mg Tablets

Product Description

- Temporarily relieves minor arthritis pain as well as other aches and pains

- 650 milligrams of acetaminophen per caplet

- Fast-acting relief lasts up to eight hours

- Bi-layer caplet design

Preparation Instructions

Directions: Do not take more than directed (see overdose warning). Adults: Take 2 caplets every 8 hours with water. Swallow whole; do not crush, chew, split or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Under 18 Years of Age: Ask a doctor.

Ingredients Active Ingredients: In Each Caplet: Acetaminophen (650 mg). Purpose: Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax, Hydroxyethyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Modified Starch, Povidone, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Titanium Dioxide, Triacetin.

Specification
Name Value
Age Range Adult
Concern Arthritis
Form Capsule
Type Acetaminophen
Height 4.80
Width 2.70
Depth 2.80
Weight 0.50
Safety Warning
Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms May Include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 6 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are allergic to acetaminophen or any of the inactive ingredients in this product. Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin. Stop use and ask a doctor if: pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Actual product packaging and materials may contain more or different information than that shown on our website. You should not rely solely on the information presented here. Always read labels, warnings and directions before using or consuming a product. View full Product Information Disclaimer
Quantity

Reviews

Tell us what you think!
Tell us what you think!
Be the first to write a review!
Wondering what to say?
  • Include usage tips, key benefits, and helpful suggestions.
  • Did you have a good or bad experience?
  • Would you recommend this to friends or family?
  • Be respectful to others.
{{review.commentTitle}} {{review.timestampFormatted}}
{{review.commentText}}
by {{review.sender.screenName}} {{review.sender.screenName ? review.sender.screenName : 'Anonymous'}}
Was this review helpful to you? Yes {{review.posVotes}} No {{review.negVotes}} Flag
{{reply.commentTitle}}
Customer Relations
{{reply.timestampFormatted}}
{{reply.commentText}}